MathSciNet Relay Station
MathSciNet bibliographic data
MR2558783 (2011a:65430) 65N38 (45E05)
Helsing, Johan Integral equation methods for elliptic problems with boundary conditions of mixed type. J. Comput. Phys. 228 (2009), no. 23, 8892–8907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement